# SDR SWAA2022020213033

- Difficulty date: October 5, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR STRICTURE AT STA. 927 + 10 STR. 25R FASTENER HOLE HAS CORROSION AS MARKED. / AFT CARGO FLOOR STRUCTURE AT 927+10 STR 25R FASTENER HOLE HAS CORROSION. BLENDED AND REMOVED CORROSION I/A/W SRM 51-10-02 AND CHECKED WITH 10X MAG. MATERIAL THICKNESS IS .075 MAT REMOVED IS .045 MATERIAL REMAINING IS .030 OUT OF LIMITS I/A/W SRM 53-00-53-1A-2. REMOVED 'OUT OF LIMITS' OLD FLOOR STRUCTURE I/A/W SRM 51-40-05-0G-0. LOCATED AND DRILLED NEW FLOOR STRUCTURE 'A' TAG VE0046 I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 147A7500 REV-0 INSTALLED NEW FLOOR STRUCTURE AT RBL 8' STA 947+10 I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 147A7500 REV ; CIC AREA I/A/W SRM 53-00-53-1A-2 STEP 2 E(3)
